Alert archive / Maryland / Flash Flood Warnings in 2016

Flash Flood Warning 13, NWS Philadelphia/Mount Holly

July 1, 20164 counties in Maryland

NWS Philadelphia/Mount Holly issued this flash flood warning at Jul 1, 2016, 6:29 PM EDT for 4 counties in Maryland. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2016, 6:29 PM EDT (22:29 UTC)
Expired
Jul 1, 2016, 10:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:00 PM EDTFLASH FLOODStevensville, MDNUMEROUS ROADS FLOODED ON THE NORTH PART OF KENT ISLAND.
Jul 1, 7:00 PM EDTFLASH FLOODStevensville, MDNUMEROUS ROADS FLOODED ON THE NORTH PART OF KENT ISLAND INCLUDING SEVERAL SPOTS ON ROUTE 18.
Jul 1, 7:00 PM EDTHEAVY RAIN 1.75Centreville, MDRAIN FELL IN ABOUT 30 MINUTES.
Jul 1, 7:40 PM EDTHEAVY RAIN 41 N Stevensville, MDRAIN FELL IN LESS THEN ONE HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WGUS51 KPHI 012229
FFWPHI
MDC011-029-035-041-020230-
/O.NEW.KPHI.FF.W.0013.160701T2229Z-160702T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KENT COUNTY IN NORTHEASTERN MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  NORTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
  NORTH CENTRAL TALBOT COUNTY IN EASTERN MARYLAND...

* UNTIL 1030 PM EDT
    
* AT 628 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. OVER TWO INCHES OF RAIN HAS
  ALREADY BEEN REPORTED IN SPOTS...AND MORE RAIN IS EXPECTED. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3903 7631 3904 7631 3898 7628 3900 7617
      3901 7621 3917 7628 3928 7620 3938 7577
      3896 7573 3886 7626 3889 7620 3897 7625
      3892 7624 3891 7624 3890 7625 3894 7627
      3895 7631 3884 7637

$$

JJM
1 follow-up statement
627 
WGUS71 KPHI 020056
FFSPHI

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT FRI JUL 1 2016

MDC011-029-035-041-020230-
/O.CON.KPHI.FF.W.0013.000000T0000Z-160702T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-CAROLINE MD-TALBOT MD-
856 PM EDT FRI JUL 1 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
KENT...QUEEN ANNE'S...NORTHERN CAROLINE AND NORTH CENTRAL TALBOT
COUNTIES...

AT 855 PM EDT...DOPPLER RADAR INDICATED THAT ADDITIONAL
THUNDERSTORMS WITH HEAVY RAIN WERE MOVING INTO PARTS OF NORTHEASTERN
MARYLAND. RAINFALL AMOUNTS UP TO THREE OR FOUR INCHES HAD ALREADY
FALLEN IN THE WESTERN PARTS OF KENT COUNTY AND QUEEN ANNE'S COUNTY.
THE ADDITIONAL RAINFALL MAY RESULT IN NEW FLASH FLOODING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...CHESTERTOWN...GREENSBORO...RIDGELY...CHURCH HILL...
MILLINGTON AND GRASONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3903 7631 3904 7631 3898 7628 3900 7617
      3901 7621 3917 7628 3928 7620 3938 7577
      3896 7573 3886 7626 3889 7620 3897 7625
      3892 7624 3891 7624 3890 7625 3894 7627
      3895 7631 3884 7637

$$

IOVINO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:19 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 1, 6:19 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
619 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A cold front will approach from the west this afternoon before
moving through the area this evening and offshore late tonight. The
front will stall to our south this weekend while high pressure
builds into our region. The front will start to lift back northward
with several waves of low pressure tracking along it Monday and
Tuesday. High pressure briefly returns Wednesday before shifting off
the coast late in the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
610 PM: Watch continues for a little while longer, but we're not
optimistic about resurgence to near svr levels across eastern PA
and nw NJ. Drier air appears to making its way into eastern Pa
indicating a gradual stabilization. So while modeled mass fields
are more unstable at 00z/2, the lack of much qpf from 00z onward
fits the idea that the worst has occurred along and nw of I95. So
the watch continues but not with high confidence for resurgence to
near svr levels.

Tonight after 9 PM...after line segments multi cellular storm
groups die out and advance off the coast, models have been
consistent on clearing conditions quickly behind the cold front
which should be offshore by 09z. Depending how quickly the clouds
clear and if the winds decouple, patchy dense fog may form. More
details at 3 PM.

Fcst basis is a 50 50 blend of the 12z/1 gfs/nam mos.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Sunny start with some afternoon cirrus. A beautiful day with a
northwest wind of 15-20 mph. PWAT down to .65 inches.

Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A vertically-stacked low will drift northeastward across eastern
Canada while the cold front that moves through our area tonight
stalls to our south through the remainder of the weekend. In between
these two systems, weak high pressure will be positioned over the
Midwest and northern mid-Atlantic regions. We are expecting a dry
stretch of weather Saturday night and Sunday with temperatures near
normal.

The next system we are watching is a shortwave trough currently over
the Four Corners region. This disturbance is forecast to get steered
by the stronger westerlies aloft residing south of the broad
longwave trough. It is forecast to move eastward along a stationary
front that resides across the eastern two-thirds CONUS this weekend
and early next week. Some of the earlier model guidance had this
disturbance tracking far enough to our south to keep us dry for
Monday and Tuesday. The latest model runs today have trended
slightly farther north with the disturbance and frontal boundary.
Accordingly, a dry Independence Day is looking less likely as even a
slight northward shift could bring the threat of showers and storms
to our area. There is also a possibility that a more organized MCS
moves through our area (especially for the southern half of the
CWA), which could potentially impact outdoor holiday plans,including
fireworks. Highest PoPs on Monday reside across the Delmarva and
southern NJ during the afternoon and evening, when diurnal
instability peaks. PoPs are still highest across our southern zones
Tuesday but decrease late in the day with the front eventually
moving back to our south and subsidence building overhead in wake
of this shortwave trough. Timing of precip will need to be
refinded as we get closer to the event and details on the
mesoscale becoming clearer. There is also a potential for heavy
rainfall and flooding in vicinity of where the frontal boundary
sets up. PWATS could exceed 2" near the front. The latest WPC QPF
shows a max of2.5 inches in the Delmarva.

A dry weather pattern returns Tuesday night and Wednesday with high
pressure briefly in control. South to southwesterly return flow
looks to develop either Wednesday night or Thursday once the high
moves offshore. The heat then builds across the area as the upper
ridge shifts to the Southeast states and possibly builds northward.
We could see our first 90 degree day in Philadelphia for the first
time since June 20th as early as Wednesday but more likely by
Thursday (low 90s are favored farther inland toward ABE/RDG
Wednesday and Thursday). We will likely need to mention in the
upcoming days the potential for heat hazards late next week (heat
indices near 100F are forecast for Friday). There is also a chance
for showers and storms Thursday and Friday with the latest guidance
showing our area positioned just downstream of the convective ring
of fire. In this region, several fast-moving MCCs may track around
the northern periphery of the upper ridge where a belt of stronger
westerlies reside.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today through 01z/2...sct-bkn clouds aoa 4000 ft with south
or southwest...gusty 15-20 kt. short line segments or groups of
IFR tstms producing wind gusts 35-45 kt, hail of various sizes
and dangerous lightning, torrential rains, mainly southern Nj and
Delmarva.

Tonight after 01z/2...VFR with sct thunderstorms ending/moving
off the coast by 04z/2. Patchy IFR stratus/fog can develop toward
09z/2. Light south to southwest wind shift to northwest.

Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20
kt.

Outlook...

Saturday night through Sunday night...Predominately VFR conditions
expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW
Sunday.

Monday and Tuesday...MVFR to IFR possible with multiple rounds of
showers and storms possible. Better chances from PHL southward.

Tuesday night and Wednesday...Mainly VFR.

&&

.MARINE...
535Pm update for short fuse SCA all of our waters expiring 01z. a
number of reports of 25-30 kt gusts on the water late this afternoon.

Otherwise winds and seas should generally remain below SCA criteria
after 9 pm this evening through Saturday.

An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet
tonight, then tomorrow we drop back to the seasonally persistent
and normal se swell of 2.5 feet.

MWS for fog continues NNJ waters til about 02z.

Thunderstorms late today or this evening will probably be associated
with 30-45 kt westerly wind gusts and hail.

Saturday is a nice day to be out on the water although with some
leftover southerly swell.

Outlook...
Saturday night through Wednesday...Winds and seas (3 ft or less
thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are
expected to remain below SCA criteria. However, locally stronger
wind gusts possible in thunderstorms Monday and Tuesday. Greatest
risk to see storms will across our southern zones.

RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec
se swell but an offshore wind. Sunday-Monday-Tuesday projecting a
LOW ENHANCED or possibly LOW end of a MODERATE risk where the new
moon tends to accentuate tidal fluctuations and thereby increases
current strength. The Sunday-Tuesday confidence projection is average.
In other words, caution is advised when using a projection this
far in advance, since a 1 foot difference in wave height expectation
and/or a significant change in onshore wind can easily change the
potential for dangerous rip current formation.

The Atlantic Basin continues quiet for at least the next 5 days so
that bodes well for continuing the low risk, or at worst, moderate
risk for the formation of dangerous rip currents.

Most fatalities from rip currents occur at unguarded beaches. The
vast majority of fatalities are on low-moderate risk days which
means there is a lack of awareness of the dangers of swimming at
unguarded areas, or near jetties and piers. Additionally,
bypassing the safety net of lifeguard patrols has netted a
pronounced increase in fatalities with our NWS Storm Data
statistics showing the preponderance of rip current related
drownings from near the dinner hour to sunset.

&&

.CLIMATE...
Allentown's 1.87 inches for the month of June made this the 10th
driest June in the Allentown period of record dating back to 1922.
The driest june on record was .34 inches in June 1949.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for ANZ430-
     431-450>455.

&&

Synopsis...Klein
Near Term...Drag/Johnson 619a
Short Term...Drag/Johnson
Long Term...Klein
Aviation...Drag/Johnson/Klein 619
Marine...Drag/Johnson/Klein
Climate...
Hazardous weather outlook, Jul 1, 4:00 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT FRI JUL 1 2016

NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106-
022000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING
OVERNIGHT FROM WEST TO EAST BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-022000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM TONIGHT BEFORE IMPROVING LATE BEHIND A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-022000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM OVER THE COASTAL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101-
102-022000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING
LATE TONIGHT FROM WEST TO EAST BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE
LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 1, 6:08 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MOUNT LAUREL            39.93N  74.89W
07/01/2016  M0.50 INCH       BURLINGTON         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601332

GORSE
Local storm report, Jul 1, 6:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     FREEHOLD                40.26N  74.28W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            TREES DOWN IN FREEHOLD BOROUGH

&&

EVENT NUMBER PHI1601333

JRK
Local storm report, Jul 1, 6:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       MILLVILLE               39.39N  75.05W
07/01/2016  M3.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            3.50 INCHES OF RAIN WITHIN 3 HOURS.

&&

EVENT NUMBER PHI1601334

GORSE
Local storm report, Jul 1, 6:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      1 ESE FREEHOLD          40.26N  74.27W
07/01/2016                   MONMOUTH           NJ   911 CALL CENTER

            RT 33 BETWEEN BROAD ST AND MAIN ST CLOSED DUE TO HIGH
            WATER

&&

EVENT NUMBER PHI1601335

JRK
Special weather statement, Jul 1, 6:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT FRI JUL 1 2016

NJZ022-025-012315-
ATLANTIC-COASTAL ATLANTIC-
614 PM EDT FRI JUL 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
GLOUCESTER...CENTRAL ATLANTIC...NORTHEASTERN CUMBERLAND AND SOUTHERN
BURLINGTON COUNTIES...

AT 613 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PORT REPUBLIC TO NEAR BUENA...AND MOVING EAST AT
20 MPH.

WIND GUSTS UP TO 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMMONTON...ABSECON...BUENA...EGG HARBOR CITY...WEYMOUTH...
ESTELL MANOR...PORT REPUBLIC...ELWOOD-MAGNOLIA...MAYS LANDING...
POMONA...MIZPAH...DOROTHY AND FOLSOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3946 7436 3946 7440 3944 7442 3946 7445
      3944 7446 3940 7483 3952 7498 3967 7468
      3966 7466 3963 7465 3962 7461 3949 7441
      3947 7439
TIME...MOT...LOC 2213Z 269DEG 19KT 3951 7454 3949 7491

AMC
Local storm report, Jul 1, 6:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/01/2016  M5.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            5.50 INCHES OF RAIN IN 90 MINUTES.

&&

EVENT NUMBER PHI1601336

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:25 PM EDTSpecial Weather StatementPHICecil50 min
Jul 1, 4:30 PM EDTSevere Thunderstorm WarningPHICecil45 min
Jul 1, 5:47 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's43 min
Jul 1, 6:35 PM EDTSpecial Weather StatementPHIQueen Anne's55 min
Jul 1, 7:40 PM EDTFlash Flood WarningPHICaroline, Talbot4 hr

Nearby

Flash Flood Warnings in Maryland, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.